EconPapers    
Economics at your fingertips  
 

Exploring the behavior of malware propagation on mobile wireless sensor networks: Stability and control analysis

Sangeeta Kumari and Ranjit Kumar Upadhyay

Mathematics and Computers in Simulation (MATCOM), 2021, vol. 190, issue C, 246-269

Abstract: This paper aims to explore the behavior of malware propagation on mobile wireless sensor networks (MWSNs). A new malware propagation model with nonlinear incidence rate and sigmoid type removal rate is established, and its global stability, spatiotemporal stability, and optimal control are analyzed. Specifically, the theoretical analysis shows that (i) a forward transcritical bifurcation occurs when the basic reproduction number R0>1; (ii) time and space affect the spreading behavior of malware due to spatial distribution; (iii) the optimization technology can effectively control the malware spreading on MWSNs. Finally, some numerical simulations are performed to verify the obtained theoretical results, and the experimental results confirm that the generated patterns are consistent with the field observations of actual MWSNs. Our study helps in controlling the propagation of malware and applicable to design and prediction of the security and robustness of a sensor network.

Keywords: Mobile wireless sensor network; Malware propagation model; Global stability; Spatiotemporal stability; Optimal control (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475421001981
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:190:y:2021:i:c:p:246-269

DOI: 10.1016/j.matcom.2021.05.027

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:190:y:2021:i:c:p:246-269